It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Yaz and pms

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-03-2007, 10:23 AM   #1
    cassie12290
    Member
    (female)
     
    cassie12290's Avatar
     
    Join Date: Aug 2006
    Posts: 64
    cassie12290 HB User
    Yaz and pms

    Yaz is suppose to be good for PMDD but my pms symptoms are horrible! I pms about 2 weeks before my period, and my period hurts a lot. I don't understand how this pill is made for pms help but mine is worse then ever. Am i alone here?

     
    Sponsors Lightbulb
       
    Old 07-05-2007, 09:19 AM   #2
    ariel11
    Newbie
    (female)
     
    ariel11's Avatar
     
    Join Date: Jul 2007
    Location: brooklyn, ny
    Posts: 1
    ariel11 HB User
    Re: Yaz and pms

    i have the same exact problem..a few days before my period i have the most ridiculous fights with my bf and i cry non stop for no reason. my pms is just terrible. however, yaz is the only pill where i have no spotting and ive lost weight on it so i like it

     
    Old 07-06-2007, 06:44 AM   #3
    sue19
    Junior Member
    (female)
     
    sue19's Avatar
     
    Join Date: Jul 2007
    Location: unknown, us
    Posts: 45
    sue19 HB User
    Re: Yaz and pms

    i am so relieved to know that someone else out there has the same problem i did. pmdd runs in my family, and when i told my doc that i have horrible pms before my periods he recommended yaz, only to find out, i think it made me WORSE!!!! i was always such an emotional wreck! i also fought with my boyfriend all the time, wanted to cry over everything, and just was so moody and everyone said i was a YOU KNOW WHAT!!!! after i took that pill for about 4 months i went back to my doc and told him it wasn't working. i was over being such a psychotic crazy person two weeks out of the month. he switched me over to loestrin 24, which has the same idea as yaz with the shorter and lighter periods. i've been on it for about 2 months now, and so far i've already seen a difference so hopefully after a few more months i'll be fine. good luck to you, it's definitely NOT fun to feel so awful!

     
    Old 08-06-2007, 02:59 PM   #4
    Katie1997
    Newbie
    (female)
     
    Katie1997's Avatar
     
    Join Date: Aug 2007
    Location: Boston
    Posts: 1
    Katie1997 HB User
    Re: Yaz and pms

    Finally someone else understands! I had been on yaz for like 5 months and I had never experienced PMS like this before! It is the most Uncontrollable emotional rollercoaster. I will start crying for literally no reason and everything bothers me. I thought that yaz was suppose to help with this but it made it 100 times worse. Because this feeling is so uncontrollable you feel so frustrated with yourself and end up taking it out on everyone else. My boyfriend thinks I'm crazy and doesn't believe its the yaz or that PMS can really make someone act so differently. I changed to another brand about 2 months ago and it got better almost immedietly. I guess yaz just doesn't do it for some women.

     
    Old 08-06-2007, 03:07 PM   #5
    Will I Be Happy
    Veteran
    (female)
     
    Join Date: Dec 2000
    Location: united states
    Posts: 491
    Will I Be Happy HB UserWill I Be Happy HB UserWill I Be Happy HB UserWill I Be Happy HB UserWill I Be Happy HB User
    Re: Yaz and pms

    I'm glad that I'm reading these postings. I already suffer from depression and I am on Cymbalta. I'm supposed to go on Yaz for PMDD but I CAN'T take any more depression. Are their other bc pills that help control the PMDD? I really don't want to go on Yaz if it's going to make me worse. My reason for going on it was to make me better before my period. Before my period, I'm 1000x worse than normal. I'm going to gyno next week but don't want to go on Yaz now. Any advice?

     
    Old 04-28-2008, 10:16 AM   #6
    oceanbeachchill
    Newbie
    (female)
     
    oceanbeachchill's Avatar
     
    Join Date: Apr 2008
    Location: Boston
    Posts: 2
    oceanbeachchill HB User
    Re: Yaz and pms

    Katie,

    You posted a message a while back that you switched from YAZ to another pill that helped you. Can you tell me what pill you switch to? I have been on YAZ way too long and It has been horrible for me. My PMS has gotten horrible.
    I hope to hear back from you.
    thank you.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
    Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
    If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
    All members..... moderator2 Acne 2 05-16-2002 08:18 PM
    How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:09 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!